RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Slavina, Nina Sergeevna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 2

Number of views:
This page:213
Abstract pages:776
Full texts:275
References:92

http://www.mathnet.ru/eng/person73687
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. N. S. Slavina, “Topological classification of systems of Kovalevskaya-Yehia type”, Mat. Sb., 205:1 (2014),  105–160  mathnet  mathscinet  zmath  elib; Sb. Math., 205:1 (2014), 101–155  isi  scopus
2012
2. N. S. Logacheva, “Classification of nondegenerate equilibria and degenerate 1-dimensional orbits of the Kovalevskaya-Yehia integrable system”, Mat. Sb., 203:1 (2012),  31–60  mathnet  mathscinet  zmath  elib; Sb. Math., 203:1 (2012), 28–59  isi  scopus

Presentations in Math-Net.Ru
1. Топологическая классификация интегрируемых систем типа Ковалевской-Яхьи
N. S. Slavina
Knots and Representation Theory
October 15, 2013 18:30
2. Topological classification of systems of type Kovalevskaya–Yehia
N. S. Slavina
Modern geometry methods
April 10, 2013 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020